# SDR TRAX200700799

- Difficulty date: June 5, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 21,744 hours, 18,425 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Open
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR OPENED WHILE AIRPLANE PARTIALLY PERSSURIZED.  SERVICE DOOR WILL NOT CLOSE.
